MAUDE Adverse Event Report: SHIMADZU CORPORATION MEDICAL SYSTEMS DIVISION FDR GO PLUS E; SYSTEM, X-RAY, MOBILE

SHIMADZU CORPORATION MEDICAL SYSTEMS DIVISION FDR GO PLUS E; SYSTEM, X-RAY, MOBILE
Model Number FDR GO PLUS E
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On april 16th, 2025, fujifilm healthcare americas corporation was informed of an event involving fdr go plus e.The issue was that the plug may not be grounded, sparking inside of clear housing and causing the plug to heat up.The injury to the user or any patient involvement has not been confirmed at this time.This report is being submitted in an abundance of caution.
 
Additional Manufacturer Narrative
Ref comp # (b)(4).The resolution was to rebuild the plug on the cord reel, test the plug and charging circuit, which tested good.The unit is working as designed.

Brand Name
FDR GO PLUS E
Common Device Name
SYSTEM, X-RAY, MOBILE
Manufacturer (Section D)
SHIMADZU CORPORATION MEDICAL SYSTEMS DIVISION
1,nishinokyo-kuwabaracho
nakagyoku, kyoto 64085 11
JA  6408511
MDR Report Key22035997
Report Number1000513161-2025-00018
Device Sequence Number9411671
Product Code IZL
UDI-Device Identifier04540217059379
UDI-Public(01)04540217059379(11)191017
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFDR GO PLUS E
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/16/2025
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown